Look Around Lubbock: PetFest

Look Around Lubbock: PetFest

Lubbock, TX – It’s time to let your pets hit the town. Lubbock Aquarium is hosting PetFest, an exciting event featuring a live stingray encounter, pet pageant, car show, festival, and more on Saturday, April 14th from 10:00 am until 6:00 pm in the At Home parking lot located at 4304 W. Loop 289. PetFest will begin with a Pet Pageant at 10:00am and will be kicked off by Mayor Dan Pope and other local celebrities along with their pets. PetFest’s festival will feature food trucks, booths from nonprofit and animal related organizations and companies from the Lubbock community. Entrance tickets will cost only $2 for children and $3 for adults.

The festival will include activities for children, adults and pets with the main attraction being a live Stingray touch tank. Other happenings will include food trucks, a car show, midway games, a petting zoo, pony and go kart rides, K-9 demonstrations, an ocean conservation booth, and bounce houses.

Pet owners can enter their pets into the pet pageant in four categories: dogs, cats, farm animals, and exotic animals. The cost to enter the pageant is $5 per animal. First place winners in each category will receive cash and prize package plus a medal. The runner up in each category will receive a second place medal. All pets must be pre-registered for the pet pageant, visit http://lubbockaquarium.org/pet-pageant/.

There will be drawings for prizes throughout the day and a 50/50 Raffle. All proceeds will benefit the development of Lubbock Aquarium. A full schedule of events is listed below. To learn more about PetFest, click here.

PETFEST SCHEDULE At the top of every hour, a drawing will be held for various prizes.
10:00am to 12:00pm: PetFest emceed by Pete Christy, KCBD, Channel 11 (NBC)
10:00am to 10:15am: Welcome with Mayor Dan Pope
10:15am to 10:45am: City Leaders and Celebrity Pets: Pete Christy-KCBD television, Karen Gibson-City Council, Chris Winn-Lubbock County Treasurer, Terri Furman-KLBK television, Wade Wilkes-KRFE radio, Jan Miller-Lonestar radio, Melinda Pharies-Lady Raider basketball (past), and Masked Rider
11:00am to 11:30pm: Wildlife Rehab Talk
12:00pm to 2:00pm: PetFest emceed by Terri Furman, KLBK, Channel 13 (CBS)
12:00pm to 12:45pm: Pet Pageant-cat category (on-site registration begins 30 minutes prior)
12:00pm to 2:00pm: Atmos Energy Mascot
1:00pm to 1:15pm: Campus Gladiator-Get fit with Your Pet 15 Minute Talk
1:15pm to 2:00pm: Pet Pageant-farm animal category (on-site registration begins 30 minutes prior)
2:00pm to 4:00pm: PetFest emceed by Tierra Neubaum, KJTV, Channel 34 (FOX)
2:00pm to 2:30pm: Pets Plus Talk with Richard Evans
2:45pm to 3:00pm: Great American Canine, Training Tips for Your Pet 15 Minute Talk
3:00pm to 4:00pm: Pet Pageant-dog category (on-site registration begins 30 minutes prior)
4:00pm to 6:00pm – PetFest emceed by Christy Martinez, Latino Lubbock Magazine
4:00pm to 4:30pm: Lubbock Police Department K9 Unit Talk
4:45pm to 5:00pm: BugTech Reptile Talk 15 mins
5:00pm to 5:30pm: Pet Pageant–exotic animal category (on-site registration begins 30 minutes prior)
6:00pm: 50/50 Raffle Money Giveaway and event concludes

Powered by Frankly